MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD
Model Number 368345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
This lead was capped due to phrenic nerve stimulation.The lead was not replaced due to the age of the patient.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.

Brand Name
COROX OTW-L 75-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11704501
Report Number1028232-2021-01940
Device Sequence Number3437090
Product Code OJX
UDI-Device Identifier04035479112165
UDI-Public04035479112165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number368345
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1